# SDR FDEA201603090877

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 74,277 hours, 25,924 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 91102943
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER ADC RT SIDE ON DESCENT 320 KTS IAS, SPEED BRAKE LEVER OUT, HOOK ON FIRST OFFICERS SIDE APPROVAL COMMAND SPEED,  ALTN ADC SELECTED RT SIDE, CONTINUED TO LANDING.  CHECKED RT ADC A FEW TIMES, NO CHANGE.  BSL U  AIR DATA COMPUTER RT SIDE HAS BEEN REPLACED IAW AMM 34-12-01-024-001, SATISFACTORY.
